MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ TRUE SIZE; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ TRUE SIZE; CATHETER, FLOW DIRECTED
Model Number 096F6
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient was taken to the cardiac catheterization lab for a routine biopsy and hemodynamic assessment.During the wedge pressure attempt, it was determined that the wedge balloon had burst in the pulmonary artery.Balloon filled according to manufacturer instructions for use.Balloon may have been in contact with stent in vessel.

Brand Name
SWAN-GANZ TRUE SIZE
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key21535129
Report Number21535129
Device Sequence Number12775183
Product Code DYG
UDI-Device Identifier00690103000245
UDI-Public(01)00690103000245
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2025
Report Date (Section F) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number096F6
Device Catalogue Number096F6P
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 YR
Patient SexMale
Patient Weight67 KG
Date Report Sent to FDA02/14/2025